01/31/2018 / By Ethan Huff
She was a healthy and vibrant high school athlete and dancer with a bright future ahead of her. But after getting vaccinated with Gardasil for human papillomavirus (HPV), as was required by her school as part of its “mandatory” vaccination program, young Nicole El-Safty’s life was forever changed.
According to reports, El-Safty suffered extreme side effects not long after being jabbed with Gardasil, which ultimately forced her to give up dancing altogether, as well as pretty much all the rest of her physical hobbies.
In the subsequent months after receiving the controversial vaccine, El-Safty says she became totally immobile because of it. At least two other young British girls around her age have also come out over the past year with similar accounts of what they say happened to them as a result of the Gardasil shot.
“I went from being completely fit and healthy in every way to totally motionless and unable to move,” El-Safty told the media. “It was one day when I spotted a headline on TV about the effects of the HPV virus that alarm bells rang.”
“I had all the symptoms, including heart problems, severe ulcers and paralysis. Then finding out that infertility was also likely. Whilst legally my G.P. [general practitioner] couldn’t confirm that my suspicions were right, many medics gave me the nod. A standard jab had disabled me for life.”
Not only was El-Safty left paralyzed by Gardasil, but she continues to suffer from extreme bouts of severe and debilitating pain. She went back and forth to the doctor trying to find answers, but was offered no insight. One doctor ended up diagnosing her with psoriatic arthritis, an inflammatory autoimmune disease in which the body’s immune system attacks healthy joints and skin.
Dealing with this has made it impossible for El-Safty to do much of anything besides just rest in her bed most of the time. As the condition worsened, El-Safty saw the left side of her face drop “drastically,” and the pain spread down her left arm and back.
“My face looked like I had had a stroke,” she recalls. “It was terrifying.”
While her days had at one time been filled with up to 18 hours of dance practice, she suddenly found herself in 24-hour pain, as well as in a wheelchair. El-Safty has since developed severe gastrointestinal problems, hernias, mouth ulcers, and memory loss – all of which appeared after her initial diagnosis of arthritis.
El-Safty would later learn that many young teenagers, some of whom are boys, have suffered severe reactions to the Gardasil vaccine.
As angering as all of this was for her to discover, El-Safty has expressed a commitment to warning others about the dangers of Gardasil in order for them to avoid suffering a similar fate. El-Safty is very involved in her local community, and feels a calling to spread vaccine truth.
“I still keep up my work in local politics and I study law but my main aim is to warn other girls about the jab,” she says. “It’s dangerous and terrifying.”
The official government position in the Western countries that have adopted it insists that Gardasil (and the other HPV vaccine Cervarix) are completely safe, and pose no threat to human health. But data compiled by the group SaneVax, Inc. tells a much different story, revealing more than 55,000 cases of HPV vaccine-induced illness.
Even British health officials admit that they received upwards of nearly 4,000 “yellow cards,” or warnings about the adverse side effects of Gardasil, just between the years of 2010 and 2013. Further, nearly 12,000 adverse reactions to Gardasil have been reported to The European Medicines Agency as of February 2017.
Follow more news on the dangers of vaccines at Vaccines.news.
Sources for this article include: